MathSciNet Relay Station
MathSciNet bibliographic data
MR1271427 (95k:30103) 30G35 (42B20 47G10 60G46)
Gaudry, G. I.; Long, R.; Qian, T. A martingale proof of $L\sb 2$ boundedness of Clifford-valued singular integrals. Ann. Mat. Pura Appl. (4) 165 (1993), 369–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement